VOL. 14 · NO. 4 | December, 1986
 
VIEW ALL ABSTRACTS +
Index
Ann. Statist. 14 (4), (December, 1986) DOI: 10.1214/aos/1176350140
No abstract available
Front Matter
Ann. Statist. 14 (4), (December, 1986)
No abstract available
Invited Paper
C. F. J. Wu
Ann. Statist. 14 (4), 1261-1295, (December, 1986) DOI: 10.1214/aos/1176350142
KEYWORDS: Weighted jackknife, bootstrap, Linear regression, variable jackknife, jackknife percentile, bias-robustness, bias reduction, Fieller's linterval, representation of the least squares estimator, $M$-regression, Nonlinear regression, generalized linear models, balanced residuals, 62J05, 62J02, 62G05
Rudolf Beran
Ann. Statist. 14 (4), 1295-1298, (December, 1986) DOI: 10.1214/aos/1176350143
No abstract available
Raymond J. Carroll, David Ruppert
Ann. Statist. 14 (4), 1298-1301, (December, 1986) DOI: 10.1214/aos/1176350144
No abstract available
B. Efron
Ann. Statist. 14 (4), 1301-1304, (December, 1986) DOI: 10.1214/aos/1176350145
No abstract available
Joseph Felsenstein
Ann. Statist. 14 (4), 1304-1305, (December, 1986) DOI: 10.1214/aos/1176350146
No abstract available
D. A. Freedman
Ann. Statist. 14 (4), 1305-1308, (December, 1986) DOI: 10.1214/aos/1176350147
No abstract available
Malay Ghosh
Ann. Statist. 14 (4), 1308-1310, (December, 1986) DOI: 10.1214/aos/1176350148
No abstract available
Peter Hall
Ann. Statist. 14 (4), 1311-1312, (December, 1986) DOI: 10.1214/aos/1176350149
No abstract available
David Hinkley
Ann. Statist. 14 (4), 1312-1316, (December, 1986) DOI: 10.1214/aos/1176350150
No abstract available
Thomas Mitchell-Olds
Ann. Statist. 14 (4), 1316-1318, (December, 1986) DOI: 10.1214/aos/1176350151
No abstract available
Richard A. Olshen
Ann. Statist. 14 (4), 1318-1320, (December, 1986) DOI: 10.1214/aos/1176350152
No abstract available
J. N. K. Rao, N. G. N. Prasad
Ann. Statist. 14 (4), 1320-1322, (December, 1986) DOI: 10.1214/aos/1176350153
No abstract available
Jun Shao
Ann. Statist. 14 (4), 1322-1326, (December, 1986) DOI: 10.1214/aos/1176350154
No abstract available
Jeffrey S. Simonoff, Chih-Ling Tsai
Ann. Statist. 14 (4), 1326-1328, (December, 1986) DOI: 10.1214/aos/1176350155
No abstract available
Kesar Singh
Ann. Statist. 14 (4), 1328-1330, (December, 1986) DOI: 10.1214/aos/1176350156
No abstract available
M. S. Srivastava
Ann. Statist. 14 (4), 1331-1335, (December, 1986) DOI: 10.1214/aos/1176350157
No abstract available
Robert Tibshirani
Ann. Statist. 14 (4), 1335-1339, (December, 1986) DOI: 10.1214/aos/1176350158
No abstract available
Neville Weber
Ann. Statist. 14 (4), 1339-1340, (December, 1986) DOI: 10.1214/aos/1176350159
No abstract available
H. P. Wynn, S. M. Ogbonmwan
Ann. Statist. 14 (4), 1340-1343, (December, 1986) DOI: 10.1214/aos/1176350160
No abstract available
C. F. J. Wu
Ann. Statist. 14 (4), 1343-1350, (December, 1986) DOI: 10.1214/aos/1176350161
No abstract available
Articles
Wei-Yann Tsai, Sue Leurgans, John Crowley
Ann. Statist. 14 (4), 1351-1365, (December, 1986) DOI: 10.1214/aos/1176350162
KEYWORDS: self-consistency, univariate and bivariate censored data, Decomposition, 62G05, 62P10
Edward W. Frees
Ann. Statist. 14 (4), 1366-1378, (December, 1986) DOI: 10.1214/aos/1176350163
KEYWORDS: $U$-statistics, reverse martingales, warranty analysis, 62G05, 60K05, 62M99
George V. Moustakides
Ann. Statist. 14 (4), 1379-1387, (December, 1986) DOI: 10.1214/aos/1176350164
KEYWORDS: 62E, stopping times, detection of changes, sequential analysis
Frank Guess, Myles Hollander, Frank Proschan
Ann. Statist. 14 (4), 1388-1398, (December, 1986) DOI: 10.1214/aos/1176350165
KEYWORDS: Nonparametric classes of distributions, mean residual life, exponentiality, increasing then decreasing mean residual life distributions, Hypothesis testing, differentiable statistical functions, $L$-statistics, 62N05, 62G10
R. Dennis Cook, Miriam L. Goldberg
Ann. Statist. 14 (4), 1399-1418, (December, 1986) DOI: 10.1214/aos/1176350166
KEYWORDS: Confidence regions, curvature measures, Fieller-Creasy problem, least squares, likelihood, 62J02, 62F25
P. McCullagh, D. R. Cox
Ann. Statist. 14 (4), 1419-1430, (December, 1986) DOI: 10.1214/aos/1176350167
KEYWORDS: asymptotic expansion, Bartlett factor, cumulant tensor, curvature, geometry, intrinsic, invariant, likelihood ratio statistic, tensor derivative, 62F99, 62E20
Peter Hall
Ann. Statist. 14 (4), 1431-1452, (December, 1986) DOI: 10.1214/aos/1176350168
KEYWORDS: bootstrap, central limit theorem, Edgeworth expansion, rate of convergence, Studentized statistic, 62E20, 62G05
Peter Hall
Ann. Statist. 14 (4), 1453-1462, (December, 1986) DOI: 10.1214/aos/1176350169
KEYWORDS: bootstrap, Confidence interval, number of simulations, 62G15, 62E20
P. J. Bickel, F. Gotze, W. R. van Zwet
Ann. Statist. 14 (4), 1463-1484, (December, 1986) DOI: 10.1214/aos/1176350170
KEYWORDS: Edgeworth expansion, second order asymptotics, $U$-statistics, 62E20, 60F05
T. J. Sweeting
Ann. Statist. 14 (4), 1485-1496, (December, 1986) DOI: 10.1214/aos/1176350171
KEYWORDS: Scale-free spacings, consecutive discordancy tests, Extreme value theory, regular variation, 62E20, 62F05
J. R. Leslie, M. A. Stephens, S. Fotopoulos
Ann. Statist. 14 (4), 1497-1506, (December, 1986) DOI: 10.1214/aos/1176350172
KEYWORDS: Shapiro-Wilk statistic, goodness of fit, normal order scores, tests of normality, 62F05, 62E20, 62G30
Shaul K. Bar-Lev, Peter Enis
Ann. Statist. 14 (4), 1507-1522, (December, 1986) DOI: 10.1214/aos/1176350173
KEYWORDS: Natural exponential family, power variance function, Infinite divisibility, reproducibility, Stable distributions, variance function, self-decomposable distribution, Unimodality, 60E05, 62E10
Paul W. Holland, Paul R. Rosenbaum
Ann. Statist. 14 (4), 1523-1543, (December, 1986) DOI: 10.1214/aos/1176350174
KEYWORDS: latent variable models, item response theory, Population genetics, latent class models, factor analysis, systems reliability, conditional association, associated random variables, $TP_2$, $MTP_2$, SPOD, 60E15, 62P15, 62H99
Hari Mukerjee, Tim Robertson, F. T. Wright
Ann. Statist. 14 (4), 1544-1554, (December, 1986) DOI: 10.1214/aos/1176350175
KEYWORDS: Anderson's inequality, elliptically contoured densities, order restricted tests, Monotonicity, power functions, 62F03, 60E15
Irwin Guttman, U. Menzefricke, David Tyler
Ann. Statist. 14 (4), 1555-1571, (December, 1986) DOI: 10.1214/aos/1176350176
KEYWORDS: Magnitudinal effect, posterior distributions, generalized hypergeometric functions of matrix arguments, 62F15, 62H99
Peter H. Westfall
Ann. Statist. 14 (4), 1572-1582, (December, 1986) DOI: 10.1214/aos/1176350177
KEYWORDS: variance components, ANOVA estimates, hierarchal mixed model, asymptotic normality, 62E20, 62J10
Short Communications
V. E. Akman, A. E. Raftery
Ann. Statist. 14 (4), 1583-1590, (December, 1986) DOI: 10.1214/aos/1176350178
KEYWORDS: Coal-mining disasters, Confidence interval, consistent estimator, discontinuous density, hypothesis test, small-sample properties, 62M02, 62M05, 60G55, 62F03, 62F04, 62F05, 62F10, 62F11, 62F12, 62F25
G. D. Richardson, B. B. Bhattacharyya
Ann. Statist. 14 (4), 1591-1596, (December, 1986) DOI: 10.1214/aos/1176350179
KEYWORDS: Nonlinear least squares estimator, noncompact space, strong consistency, Stone-Cech compactification, 62J02, 62F12
Mei-Cheng Wang, Nicholas P. Jewell, Wei-Yann Tsai
Ann. Statist. 14 (4), 1597-1605, (December, 1986) DOI: 10.1214/aos/1176350180
KEYWORDS: Product limit, truncated data, weak convergence, covariance structure, 62G05
Valeri T. Stefanov
Ann. Statist. 14 (4), 1606-1611, (December, 1986) DOI: 10.1214/aos/1176350181
KEYWORDS: sequential estimation, stopping time, exponential-type process, efficiency, 62L12
Leslaw Gajek
Ann. Statist. 14 (4), 1612-1618, (December, 1986) DOI: 10.1214/aos/1176350182
KEYWORDS: Nonparametric density estimation, Kernel estimation, orthogonal series estimation, rates of convergence, 62G05
Rita Das, Bimal K. Sinha
Ann. Statist. 14 (4), 1619-1624, (December, 1986) DOI: 10.1214/aos/1176350183
KEYWORDS: Locally best invariant, maximal invariant, variance slippage, Outliers, robustness, Wijsman's representation theorem, 62A05, 62H15, 62H10, 62E15
Leon Jay Gleser
Ann. Statist. 14 (4), 1625-1633, (December, 1986) DOI: 10.1214/aos/1176350184
KEYWORDS: Integration-by-parts identities, unbiased estimates of risk difference, Wishart distribution, 62C20, 62F11, 62H99, 62J07
S. M. Sadooghi-Alvandi
Ann. Statist. 14 (4), 1634-1641, (December, 1986) DOI: 10.1214/aos/1176350185
KEYWORDS: Binomial parameter $n$, admissible estimator, Hodges and Lehmann technique, 62C30, 62F20
Articles
Arthur Cohen, Shaw-Hwa Lo, Kesar Singh
Ann. Statist. 14 (4), 1642, (December, 1986) DOI: 10.1214/aos/1176350186
No abstract available
Ludwig Fahrmeir, Heinz Kaufmann
Ann. Statist. 14 (4), 1643, (December, 1986) DOI: 10.1214/aos/1176350187
No abstract available
Back Matter
Ann. Statist. 14 (4), (December, 1986)
No abstract available
Back to Top